RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 92, Issue 1  


On a Method for Proving Exact Bounds on Derivational Complexity in Thue Systems
S. I. Adian
3
Lower Bound for the Lebesgue Function of an Interpolation Process with Algebraic Polynomials on Equidistant Nodes of a Simplex
N. V. Baidakova
19
Complexity of Approximate Realizations of Lipschitz Functions by Schemes in Continuous Bases
Ya. V. Vegner, S. B. Gashkov
27
The Question of the Definability of Abelian Groups by the Centers of Their Endomorphism Rings
V. K. Vildanov, A. M. Sebel'din
44
An Ultrametricity Condition for Pretangent Spaces
A. A. Dovgoshey, D. V. Dordovskij
49
How Best to Recover a Function from Its Inaccurately Given Spectrum?
G. G. Magaril-Il'yaev, K. Yu. Osipenko
59
Representation of Certain Logarithmic Functions as Polynomials with a Small Number of Nonzero Coefficients
V. S. Rainchik
68
On the Boundary-Value Problem for a Class of Equations of Mixed Type in an Unbounded Domai
M. Kh. Ruziev
74
Integral Functionals for the Exponential of the Wiener Process and the Brownian Bridge: Exact Asymptotics and Legendre Functions
V. R. Fatalov
84
Semi-Invariants of 2-Representations of Quivers
S. N. Fedotov
106
Divisibility of Fermat Quotients
Yu. N. Shteinikov
116
Spectral Properties of Evolutionary Operators in Branching Random Walk Models
E. B. Yarovaya
123

Brief Communications
Estimates for the Eigenfunctions of the Regge Problem
G. A. Aigunov, H. F. Jwamer Karwan, G. A. Djalaeva
141
Stability of Nondissipative Systems under Persistent Random Perturbations
L. A. Kalyakin
145
A Necessary Condition for the Convergence of Simple Partial Fractions in $L_p(\mathbb R)$
I. R. Kayumov
149
Phase Space Geometry for a Wave Equation Degenerating on the Boundary of the Domain
V. E. Nazaikinskii
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019